# SDR DALA2019062753899

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTS ON FRAME BS 500G BTW STRINGERS 24R TO 26R AT FWD CARGO COMPARTMENT.   REPAIRED THE FRAME IAW ERA 578689-14 REV ORIGINAL, PRI ERA 578689-14 REV.0,  AND 1.
